# SDR MK1Y20230503003

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 15654
- Aircraft time: 121,805 hours, 22,478 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

STRUT #2, L/H, NAC STA 285.45 TO 289.95, UNDERWING FAIRING: DURING MAINTENANCE INSPECTION AT IAI FACILITIES, SHOP DISCOVERED UNDOCUMENTED DOUBLER REPAIR.
